Alert archive / Louisiana / Flash Flood Warnings in 2024
Flash Flood Warning 28, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Apr 10, 2024, 6:02 AM CDT for Rapides Parish, Vernon Parish, Louisiana. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2024, 6:02 AM CDT (11:02 UTC)
- Expired
- Apr 10, 2024, 11:30 AM CDT
- In force
- 5 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Rapides Parish, LA, Vernon Parish, LA
The radar
The Ft Polk radar (KPOE), 30 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 9:08 AM CDT | FLASH FLOOD | Boyce, LA | Multiple photos received from Boyce showing multiple roads with water over them, water surrounding but not entering homes. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 186 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1977 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
308
WGUS54 KLCH 101102
FFWLCH
LAC079-115-101500-
/O.NEW.KLCH.FF.W.0028.240410T1102Z-240410T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
602 AM CDT Wed Apr 10 2024
The National Weather Service in Lake Charles has issued a
* Flash Flood Warning for...
Northwestern Rapides Parish in central Louisiana...
Eastern Vernon Parish in west central Louisiana...
* Until 1000 AM CDT.
* At 602 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Alexandria, Boyce, Hineston, Lena, Alexandria International
Airport, Ball, Sieper, Otis, Gardner, Leander, Clifton, Elmer,
Lacamp, Flatwoods, Fullerton, Timber Trails, Tioga, Calcasieu and
Simpson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3136 9300 3135 9295 3137 9295 3137 9291
3139 9291 3139 9289 3142 9287 3142 9285
3152 9272 3150 9268 3147 9271 3145 9271
3145 9268 3143 9269 3142 9268 3140 9270
3139 9266 3144 9238 3108 9271 3090 9301
FLASH FLOOD...RADAR INDICATED
$$2 follow-up statements
008
WGUS54 KLCH 101354
FFWLCH
LAC079-115-101630-
/O.EXT.KLCH.FF.W.0028.000000T0000Z-240410T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
854 AM CDT Wed Apr 10 2024
The National Weather Service in Lake Charles has extended the
* Flash Flood Warning for...
Northwestern Rapides Parish in central Louisiana...
Eastern Vernon Parish in west central Louisiana...
* Until 1130 AM CDT.
* At 854 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 6 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Alexandria, Boyce, Hineston, Lena, Alexandria International
Airport, Ball, Sieper, Otis, Gardner, Leander, Clifton, Elmer,
Lacamp, Flatwoods, Fullerton, Timber Trails, Tioga, Calcasieu and
Simpson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3136 9300 3135 9295 3137 9295 3137 9291
3139 9291 3139 9289 3142 9287 3142 9285
3152 9272 3150 9268 3147 9271 3145 9271
3145 9268 3143 9269 3142 9268 3140 9270
3139 9266 3144 9238 3108 9271 3090 9301
FLASH FLOOD...RADAR INDICATED
$$996
WGUS74 KLCH 101632
FFSLCH
Flash Flood Statement
National Weather Service Lake Charles LA
1132 AM CDT Wed Apr 10 2024
LAC079-115-101642-
/O.EXP.KLCH.FF.W.0028.000000T0000Z-240410T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rapides LA-Vernon LA-
1132 AM CDT Wed Apr 10 2024
...FLASH FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN RAPIDES AND
EASTERN VERNON PARISHES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 700 PM CDT Wednesday for
portions of Louisiana and southeast Texas.
&&
LAT...LON 3136 9300 3135 9295 3137 9295 3137 9291
3139 9291 3139 9289 3142 9287 3142 9285
3152 9272 3150 9268 3147 9271 3145 9271
3145 9268 3143 9269 3142 9268 3140 9270
3139 9266 3144 9238 3108 9271 3090 9301
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 3:56 AM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Apr 10, 3:56 AM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
356 AM CDT Wed Apr 10 2024
...New SHORT TERM, LONG TERM, MARINE...
.SHORT TERM...
(Today through Friday night)
Issued at 355 AM CDT Wed Apr 10 2024
Our long anticipated severe weather/heavy rain event is finally
underway with local 88Ds showing a cluster of very slow moving
thunderstorms covering interior sern TX/cntl LA with various ob
networks showing up to 8 inches of rain having fallen across this
area. Meanwhile, regional 88Ds show a developing line of storms
approaching Houston metro which is progged to further strengthen and
sweep into/across the forecast area later this morning. Special 04z
KLCH sounding showed reasonable helicity to go along with good
CAPE/shear and exceptional moisture, thus all modes of severe remain
in play through the event. And accordingly, SPC has now issued a
Tornado Watch for the entire forecast area valid til 09L/14z.
In addition, no changes are planned to going hazards (Flood
Watch/Wind Advisory) based on latest guidance.
After this initial round of convection departs the region,
expecting another round, although with far less coverage, of
showers/storms associated with the advancing stacked low/sfc
frontal boundary to cross later this afternoon.
Once the afternoon precip exits the area, dry conditions are
expected for the remainder of the short term period as a nwrly
flow aloft behind the departing shortwave gradually transitions
to a more wrly flow, while sfc high pressure builds over the
region. An initial burst of post-frontal cooler weather will
gradually moderate.
25
&&
.LONG TERM...
(Saturday through Wednesday)
Issued at 355 AM CDT Wed Apr 10 2024
Slim rain chances return to the forecast for Tuesday as another
mid/upper-level shortwave combines with a limited moisture return
off the Gulf to produce widely scattered showers and storms over
our extreme nrn zones. Otherwise, the long term period of the
forecast looks to be dry.
25
&&
.AVIATION...
(06Z TAFS)
Issued at 1134 PM CDT Tue Apr 9 2024
Little change to the overall forecast thinking since the previous
package. Still expected a large swath of heavy rain and
thunderstorms to move across the region over the next 12 hours or
so, bringing frequent lighting, gusty/damaging winds, low
ceilings, and reduced VIS to all terminals. Conditions will begin
to improve west to east through the late morning into the early
afternoon. Some light showers will be possible through the
afternoon after the main threat is over however, these showers
aren't expected to pose many issues. Conditions will improve
quickly from the afternoon into the evening hours.
17
&&
.MARINE...
Issued at 355 AM CDT Wed Apr 10 2024
Extended the SCA on all of our waters based on latest guidance
this morning.
25
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 78 53 75 47 / 100 10 0 0
LCH 78 56 77 51 / 90 0 0 0
LFT 80 59 77 53 / 100 0 0 0
BPT 79 54 79 53 / 80 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through this evening for LAZ027>033.
Wind Advisory until 7 PM CDT this evening for LAZ033-044-045-055-
073-074-141>143-152>154-241>243-252>254.
Coastal Flood Advisory until 2 PM CDT this afternoon for LAZ073-
074.
Coastal Flood Advisory until 7 PM CDT this evening for
LAZ252>254.
TX...Flood Watch through this evening for TXZ180-259-260.
Wind Advisory until 7 PM CDT this evening for TXZ515-516-615-616.
Coastal Flood Advisory until 2 PM CDT this afternoon for TXZ615.
GM...Small Craft Advisory until 10 AM CDT Thursday for GMZ430-432.
Small Craft Advisory from 7 AM this morning to 10 AM CDT
Thursday for GMZ435-436.
Small Craft Advisory until 7 PM CDT Thursday for GMZ450-452-455-
470-472-475.
&&
SHORT TERM...25
LONG TERM....25
AVIATION...17In the hours before
Special weather statement, Apr 10, 3:38 AM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
338 AM CDT Wed Apr 10 2024
LAZ027-030-TXZ180-259-260-100915-
Beauregard LA-Vernon LA-Northern Newton TX-Northern Jasper TX-
Tyler TX-
338 AM CDT Wed Apr 10 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BEAUREGARD AND
SOUTHWESTERN VERNON PARISHES...TYLER...NEWTON AND NORTHERN JASPER
COUNTIES THROUGH 415 AM CDT...
At 338 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Warren to near Merryville.
Movement was north at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
De Ridder, Jasper, Woodville, Newton, Kirbyville, Merryville,
Colmesneil, Chester, Rockland, Warren, Town Bluff, Ebenezer, Bon
Weir, Burkeville, Mayflower, Spurger, Harrisburg, Junction,
Stringtown, and Farrsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3120 9333 3071 9332 3055 9455 3097 9465
TIME...MOT...LOC 0838Z 186DEG 29KT 3062 9452 3080 9355
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CalhounSpecial weather statement, Apr 10, 3:56 AM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
356 AM CDT Wed Apr 10 2024
LAZ030-141-100930-
Beauregard LA-Northern Calcasieu LA-
356 AM CDT Wed Apr 10 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL BEAUREGARD AND
NORTH CENTRAL CALCASIEU PARISHES THROUGH 430 AM CDT...
At 355 AM CDT, Doppler radar was tracking a strong thunderstorm over
Buhler, or 8 miles northwest of Westlake, moving north at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
De Quincy, Ragley, Oretta, and Buhler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 900 AM CDT for southwestern
Louisiana.
&&
LAT...LON 3030 9325 3028 9339 3054 9350 3060 9322
TIME...MOT...LOC 0855Z 168DEG 17KT 3036 9334
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CalhounSpecial weather statement, Apr 10, 4:18 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
418 AM CDT Wed Apr 10 2024
LAZ030-031-100945-
Allen LA-Beauregard LA-
418 AM CDT Wed Apr 10 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BEAUREGARD AND WEST
CENTRAL ALLEN PARISHES THROUGH 445 AM CDT...
At 418 AM CDT, Doppler radar was tracking a strong thunderstorm over
Ragley, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Ragley, Dry Creek, and Longville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM CDT for southwestern
Louisiana.
&&
LAT...LON 3065 9297 3040 9324 3040 9325 3044 9334
3075 9323
TIME...MOT...LOC 0918Z 202DEG 21KT 3049 9324
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CalhounSpecial weather statement, Apr 10, 4:20 AM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
420 AM CDT Wed Apr 10 2024
TXZ180-100945-
Tyler TX-
420 AM CDT Wed Apr 10 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TYLER COUNTY
THROUGH 445 AM CDT...
At 420 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Warren, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Woodville, Chester, Warren, Ivanhoe, and Hillister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 900 AM CDT for southeastern
Texas.
&&
LAT...LON 3096 9460 3079 9425 3062 9435 3053 9450
3053 9454 3085 9462
TIME...MOT...LOC 0920Z 202DEG 20KT 3067 9454
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CalhounSpecial weather statement, Apr 10, 4:25 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
425 AM CDT Wed Apr 10 2024
LAZ027-030-101000-
Beauregard LA-Vernon LA-
425 AM CDT Wed Apr 10 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL BEAUREGARD AND
SOUTH CENTRAL VERNON PARISHES THROUGH 500 AM CDT...
At 425 AM CDT, Doppler radar was tracking a strong thunderstorm over
De Ridder, moving north at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
De Ridder, Leesville, Rosepine, Fort Johnson, New Llano, and
Pickering.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM CDT for southwestern
and west central Louisiana.
&&
LAT...LON 3073 9318 3077 9337 3115 9337 3109 9303
TIME...MOT...LOC 0925Z 189DEG 33KT 3082 9327
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CalhounSpecial weather statement, Apr 10, 5:29 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
529 AM CDT Wed Apr 10 2024
LAZ044-045-152-153-101100-
Upper Vermilion LA-Upper Iberia LA-Lafayette LA-Upper St. Martin LA-
529 AM CDT Wed Apr 10 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN IBERIA...
LAFAYETTE...NORTHEASTERN VERMILION AND NORTHWESTERN ST. MARTIN
PARISHES THROUGH 600 AM CDT...
At 529 AM CDT, Doppler radar was tracking a strong thunderstorm over
Jefferson Island, or 7 miles east of Abbeville, moving north at 45
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Lafayette, Abbeville, Scott, Breaux Bridge, Carencro, St.
Martinville, Broussard, Youngsville, Erath, Delcambre, Henderson,
Cade, Cecilia, Acadiana Regional Airport, Jefferson Island, Coteau,
Parks, and Milton.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 98 and 117.
Interstate 49 between mile markers 1 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM CDT for south central,
central and southwestern Louisiana.
&&
LAT...LON 2996 9202 2996 9206 2997 9211 3032 9211
3033 9209 3036 9208 3037 9207 3034 9178
2999 9188 2999 9189 2996 9191 2996 9194
2995 9196
TIME...MOT...LOC 1029Z 186DEG 40KT 2999 9200
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
25The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 10:57 PM CDT | Special Weather Statement | LCH | Beauregard, Vernon | 63 min |
| Apr 9, 11:42 PM CDT | Flash Flood Warning | LCH | Beauregard, Vernon | 7 hr |
| Apr 9, 11:55 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 65 min |
| Apr 10, 12:09 AM CDT | Special Weather Statement | LCH | Rapides | 51 min |
| Apr 10, 1:00 AM CDT | Special Weather Statement | LCH | Vernon | 45 min |
| Apr 10, 1:44 AM CDT | Special Weather Statement | LCH | Vernon | 46 min |
| Apr 10, 2:03 AM CDT | Special Weather Statement | LCH | Rapides | 42 min |
| Apr 10, 3:56 AM CDT | Special Weather Statement | LCH | Beauregard | 34 min |
| Apr 10, 4:18 AM CDT | Special Weather Statement | LCH | Beauregard | 27 min |
| Apr 10, 4:25 AM CDT | Special Weather Statement | LCH | Vernon | 35 min |
| Apr 10, 5:07 AM CDT | Special Marine Warning | LCH | 53 min | |
| Apr 10, 5:19 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu | 41 min |
| Apr 10, 5:26 AM CDT | Severe Thunderstorm Warning | LCH | Allen | 49 min |
| Apr 10, 5:29 AM CDT | Special Weather Statement | LCH | Lafayette | 31 min |
| Apr 10, 5:45 AM CDT | Special Marine Warning | LCH | 60 min | |
| Apr 10, 5:47 AM CDT | Special Marine Warning | LCH | 43 min | |
| Apr 10, 5:53 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 52 min |
| Apr 10, 5:57 AM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 48 min |
| Apr 10, 6:00 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 45 min |
| Apr 10, 6:02 AM CDT | Special Marine Warning | LCH | 58 min | |
| Apr 10, 6:12 AM CDT | Tornado Warning | LCH | Calcasieu, Cameron | 33 min |
| Apr 10, 6:14 AM CDT | Special Marine Warning | LCH | 46 min | |
| Apr 10, 6:17 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 43 min |
| Apr 10, 6:24 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Saint Landry | 66 min |
| Apr 10, 6:28 AM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Vernon | 9 hr |
| Apr 10, 6:28 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis, Vermilion | 47 min |
| Apr 10, 6:29 AM CDT | Tornado Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 31 min |
| Apr 10, 6:33 AM CDT | Tornado Warning | LCH | Acadia, Saint Landry | 42 min |
| Apr 10, 6:39 AM CDT | Tornado Warning | LCH | Acadia, Calcasieu, Jefferson Davis | 36 min |
| Apr 10, 6:47 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Evangeline, Jefferson Davis, Rapides and 1 more | 38 min |
| Apr 10, 7:02 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Evangeline, Iberia, Jefferson Davis, Lafayette and 3 more | 58 min |
| Apr 10, 7:04 AM CDT | Tornado Warning | LCH | Saint Landry | 56 min |
| Apr 10, 7:06 AM CDT | Special Marine Warning | LCH | 54 min | |
| Apr 10, 7:07 AM CDT | Special Weather Statement | LCH | Rapides | 38 min |
| Apr 10, 7:11 AM CDT | Tornado Warning | LCH | Acadia, Evangeline, Lafayette, Saint Landry | 25 min |
| Apr 10, 7:18 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon | 57 min |
| Apr 10, 7:21 AM CDT | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 24 min |
| Apr 10, 7:22 AM CDT | Flash Flood Warning | LCH | Acadia, Avoyelles, Evangeline, Jefferson Davis, Rapides, Saint Landry | 5 hr |
| Apr 10, 7:34 AM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry, Saint Martin | 26 min |
| Apr 10, 7:42 AM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 18 min |
| Apr 10, 7:49 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 56 min |
| Apr 10, 7:50 AM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 25 min |
| Apr 10, 8:02 AM CDT | Special Marine Warning | LCH | 58 min | |
| Apr 10, 8:14 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 61 min |
| Apr 10, 8:52 AM CDT | Flash Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 3 hr |
| Apr 10, 8:59 AM CDT | Special Marine Warning | LCH | 61 min | |
| Apr 10, 9:14 AM CDT | River Flood Watch | LCH | Calcasieu | 5 days |
| Apr 10, 9:14 AM CDT | River Flood Watch | LCH | Allen | 21 hr |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Vernon | 4 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Beauregard, Vernon | 21 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 11 hr |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 129 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Calcasieu | 11 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Beauregard | 4 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Allen | 5 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 59 hr |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Vernon | 21 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Calcasieu | 4 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Allen, Jefferson Davis | 21 days |
| Apr 10, 3:28 PM CDT | Areal Flood Warning | LCH | Beauregard, Calcasieu, Vernon | 12 hr |
Nearby
Flash Flood Warnings in Louisiana, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.